Ask an expert
Question

13 Feb 2009

EPIDURAL?????
HEY DOCTOR

EVER SINCE IV GIVEN BIRTH IVE BEEN HAVING A CONSTANT PROBLEM WITH MY BACK.NOT SURE WETHER IT WAS DUE TO THE EPIDURAL?ITS THE LOWER BACK &  PAINS ALOT AFTER WORK OR WALKING ALOT.SHOULD I SEE A PHYSIOTHERAPIST OR CHIROPRAC
Answer 400 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Thank you for visiting health24.com.

The epidural can cause long term side effects. You can consult a chirpractor for x-rays and treatment.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote